Notes on certain analytic functions concerning with some subordinations


ALTINKAYA Ş., Owa S., YALÇIN TOKGÖZ S.

Acta et Commentationes Universitatis Tartuensis de Mathematica, vol.23, no.1, pp.79-85, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.12697/acutm.2019.23.08
  • Title of Journal : Acta et Commentationes Universitatis Tartuensis de Mathematica
  • Page Numbers: pp.79-85

Abstract

By making use of the principle of subordination, we investigate a certain subclass of analytic functions. Such results as subordination and superordination are given. The related sandwich-type results are also presented.